I am bipolar and have anxiety issues. I think my condition is getting worst. Could this be possible on these medicines?
EABOUR; it just shows a moderate Interaction on these too and that is more on the sedation part and the doctor can adjust your dose. But the doctor does have to do that. My one question it does make a big difference on how long you have been on these medications. Some like the Zoloft you have to stay on them for some time before they do any good and in fact when you first start them for the first week or two you can even feel worse and have to work through this part of the side effect and from that point on it gets better and better until you reach the 6 to 8 period of time where it is at the full blood level. So there is a lot to take in and try and figure out if you just started you may talk to the doctor and ask about them and tell the doctor what the problems are but this is very common if you just started these medications the only thing we can do is take them about the same time each day and it should start to get better as you go. Here also is a copy and paste from this site drug .com that talks about interactions but there really are nothing big to worry about at this point outside of that I would say check with the doctor if you are just feeling too bad. Best of wishes we are all in the same boat and this is the hardest part is the drug building up in our system. ok here is your past for the interaction. Chuck1957(((( Interactions between your selected drugs
Applies to: Zoloft (sertraline), Trileptal (oxcarbazepine)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.)))
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 May 2013 • 2 answers
Updated 24 Oct 2014 • 1 answer
Once I start taking 300mgs a day of Trileptal, about how long should it be til I notice the full ef?
Updated 2 Mar 2018 • 2 answers
Updated 13 Dec 2016 • 2 answers
Updated 22 Dec 2018 • 3 answers